# SDR TRBA20120813001

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N447AT
- Make and model: Swrngn S2RG6
- Aircraft serial: G6103
- Aircraft time: 29,254 hours, 32,717 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011162
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT ON AFT CARGO BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED AFT CARGO EMERGENCY EXIT SIGN COVER IAW MM 33-51-23. THE ACFT RETURN TO SERVICE.
